Journal of Mathematical Physics | Vol. 50, No. 5, May 2009
PDF | 733 pages | ISSN: 0022-2488 | 5 Mb
Journal of Mathematical Physics is published by the American Institute of Physics; content is published online daily, collected into monthly online and printed issues (12 issues per year). Its purpose is the publication of papers in mathematical physics–that is, the application of mathematics to problems in physics and the development of mathematical methods suitable for such applications and for the formulation of physical theories. The mathematics should be written in a manner that is understandable to theoretical physicists. Occasionally, reviews of mathematical subjects relevant to physics and special issues combining papers on a topic of current interest may be published.